Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integration and homogeneous functions

Author: Jean B. Lasserre
Journal: Proc. Amer. Math. Soc. 127 (1999), 813-818
MSC (1991): Primary 65D30
MathSciNet review: 1610733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that integrating a (positively) homogeneous function $f$ on a compact domain $\Omega\subset R^n$ reduces to integrating a related function on the boundary $\partial{\Omega}$. The formula simplifies when the boundary $\partial{\Omega}$ is determined by homogeneous functions. Similar results are also presented for integration of exponentials and logarithms of homogeneous functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 65D30

Retrieve articles in all journals with MSC (1991): 65D30

Additional Information

Jean B. Lasserre
Affiliation: LAAS-CNRS, 7 Avenue du Colonel Roche, 31077 Toulouse Cédex 4, France

Keywords: Numerical integration in $R^n$, homogeneous functions
Received by editor(s): July 8, 1997
Communicated by: David H. Sharp
Article copyright: © Copyright 1999 American Mathematical Society